# SDR SIMA20150322009

- Difficulty date: March 22, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Torque Box
- Part number: 14567051003
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QC FOUND THE RT WING NR 1 TORQUE BOX UPPER SKIN CHAFED.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  BLENDED AFFECTED AREA ON RT NR 1 TORQUE BOX UPPER SKIN IAW SRM 51-10-03.  THIS WAS ACCEPTED AS A PERMANENT REPAIR IAW ERS-EM-57MR-401.
